every little helps
overseas +44 1646 651 979
Hi, I hope that this isn't an old chestnut but has anyone had an unexplained wieght gain using a high dose, 900mg daily of Verapamil?
Not a usual side effect
Mike Chairman OUCH
Chairman OUCH UK
I have been on it ages right up to max dose now down to mid way dose, my only side effects were constapation and very painful facial migraine of the jaw/cheek similar to TN. At the time thought I had an abcess under a tooth and had a heated arguement with the dentist for antbiotics.
Duetto, I gained a lot of weight (3stone ) with the verapamil, it does tell you that you can do that
The weight gain might be fluid as I developed very swollen hands and feet, to the point where it caused me joint pain to walk from the pressure of the fluid.
And of course with fluid gain which usually causes pain in the joints you must talk to your GP who will probably take you off Verapamil
Login to add comments
© OUCH(uk) 2022 | email: firstname.lastname@example.orgRegistered Charity No. 1091919 | Registered in England Company No. 04339368